Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 42, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A new class of transcendental numbers
Philip Franklin.
Trans. Amer. Math. Soc. 42 (1937), 155-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501918
A direct expansion proof of sufficient conditions for the non-parametric problem of Bolza
William T. Reid.
Trans. Amer. Math. Soc. 42 (1937), 183-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501919
On a classification of integral functions by means of certain invariant point properties. A supplement
M. T. Bird.
Trans. Amer. Math. Soc. 42 (1937), 191-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501920
On the space $(BV)$
C. Raymond Adams and Anthony P. Morse.
Trans. Amer. Math. Soc. 42 (1937), 194-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501921
Abstract derivation and Lie algebras
Nathan Jacobson.
Trans. Amer. Math. Soc. 42 (1937), 206-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501922
Theory of non-linear singular differential systems
W. J. Trjitzinsky.
Trans. Amer. Math. Soc. 42 (1937), 225-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501923
Almost periodic transformation groups
Deane Montgomery.
Trans. Amer. Math. Soc. 42 (1937), 322-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501924